Normal structure of finite groups
Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_3_a12,
author = {L. A. Shemetkov},
title = {Normal structure of finite groups},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1966},
volume = {167},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a12/}
}
L. A. Shemetkov. Normal structure of finite groups. Doklady Akademii Nauk, Tome 167 (1966) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1966_167_3_a12/